Previous |  Up |  Next

Article

Keywords:
fuzzy contra $\G _{\delta }$-continuity; fuzzy strong $\G _{\delta }$-continuity; fuzzy perfect $\G _{\delta }$-continuity; fuzzy $\G _{\delta }$-compact space; fuzzy $S$-closed space
Summary:
In this paper the concept of fuzzy contra $\G _{\delta }$-continuity in the sense of A. P. Sostak (1985) is introduced. Some interesting properties and characterizations are investigated. Also, some applications to fuzzy compact spaces are established.
References:
[1] Balasubramanian, G.: Maximal fuzzy topologies. Kybernetika 31 (1995), 459-464. MR 1361307 | Zbl 0856.54004
[2] Dontchev, J.: Contra-continuous functions and strongly $s$-closed spaces. Inter. J. Math. Sci. 19 (1996), 303-310. DOI 10.1155/S0161171296000427 | MR 1375993 | Zbl 0840.54015
[3] Ekici, E., Kerre, E.: On fuzzy contra continuities. Advances in Fuzzy Mathematics 1 (2006), 35-44.
[4] Krsteska, B., Ekici, E.: Fuzzy contra strong precontinuity. Indian J. Math. 50 (2008), 149-161. MR 2379141 | Zbl 1149.54305
[5] Pu P. M., Liu Y. M.: Fuzzy topology. I: Neighbourhood structure of a fuzzy point and Moor-Smith convergence. J. Math. Anal. Appl. 76 (1980), 571-599. MR 0587361
[6] Ramadan, A. A., Abbas, S. E., Yong Chan Kim: Fuzzy irresolute mappings in smooth fuzzy topological spaces. The Journal of Fuzzy Mathematics 9 (2001), 865-877. MR 1879350
[7] Roja, E., Uma, M. K., Balasubramanian, G.: Some generalization of fuzzy $G_{\delta}$-continuous mappings. Mathematical Forum 17 (2004-2005), 1-16. MR 2454049
[8] Roja, E., Uma, M. K., Balasubramanian G.: $G_{\delta}$-connectedness in fuzzy topological spaces. East Asian Math. J. 20 (2004), 87-95. Zbl 1066.54006
[9] Samanta, S. K., Chattopadhyay, K. C.: Fuzzy topology. Fuzzy Sets Systems 54 (1993), 207-212. MR 1215120 | Zbl 0809.54005
[10] Smets, P.: The degree of belief in a fuzzy event. Inform. Sci. 25 (1981), 1-19. MR 0651984 | Zbl 0472.62005
[11] Sostak, A. P.: On a fuzzy topological structure. Rend. Circ. Matem. Palermo (Ser. II) 11 (1985), 89-103. MR 0897975 | Zbl 0638.54007
[12] Sugeno, M.: An introductory survey of fuzzy control. Inform. Sci. 36 (1985), 59-83. MR 0813765 | Zbl 0586.93053
[13] Thangaraj, G.: Contributions to the study on some aspects of fuzzy topological structures. Ph.D. Thesis, University of Madras (2003).
[14] Zadeh, L. A.: Fuzzy sets. Inf. Control 8 (1965), 338-353. MR 0219427 | Zbl 0139.24606
Partner of
EuDML logo